# SDR FDEA201105051756

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN DECK SUPPORT WEB IS CRACKED BETWEEN FRAME 79 & FRAME 80 / 82 AT  FLOOR LAVEL, LT SIDE. REMOVED DAMAGED WEB IAW SRM 51-72-10.   INSTALLED NEW   WEB IAW SRM 51-72-10 AND AIRBUS DWG 18A53981113, ISSUE "A".
